# SDR SIMA200815103

- Difficulty date: May 25, 2008
- Submitted: May 30, 2008
- Operation: Air carrier
- Aircraft: N738NR
- Make and model: Emb EMB-135LR
- Aircraft serial: 145401
- Aircraft time: 16,300 hours, 14,515 cycles
- Engine: Rroyce AE3007A13
- Engine time: 15,842 hours, 14,800 cycles
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Liner
- Condition: Cracked
- Location: Combustor
- Component: Engine, Rroyce
- Component part number: AE3007A13
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 4599 IN CLIMB CREW EXPERIENCED A MOMENTARY HIGH ITT ON ENGINE  NUMBER 1 GOING THRU 3000 FEET FOR 3600 FEET.  CREW REDUCED THRUST AND ITT REMAINED IN NORMAL GREEN LIMITS.  FADEC A WAS IN CONTROL OF ENGINE NUMBER ONE.  FOUND  NUMBER ONE ENGINE COMBUSTOR LINER HAS MISSING PIECES.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED ENGINE NUMBER 1 IAW WORK CARD NR 71-00-00.  ALL LEAK CHECKS AND RUN UP CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
